# SDR DALA13065930665

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 74,503 hours, 34,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FIXED FLOOR PANEL, BS 1420 UNDER THRESHOLD.  AFT CARGO COMPARTMENT. REMOVED FLOOR PANEL,  AND INSTALLED DWG 146N5391.
